# SDR 0000062201

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB, CREW RECEIVED RIGHT MAIN LANDING GEAR DOOR WARNING LIGHT.  CREW VISUALLY VERIFIED THAT RIGHT GEAR DOOR WAS IN THE OPEN POSITION.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  ATL MAINTENANCE REPLACED LEVEL LOCK SOLENOID.  ALL OPERATIONAL CHECK GOOD.
